# SDR SWAA2018061922912

- Difficulty date: June 18, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,552 hours, 29,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHTS INOP.  R&R BATTERY PER AMM.
